# SDR CA000511031

- Difficulty date: May 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Component: Stabilizer Contr
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AN AP PITCH TRIM MESSAGE APPEARED.BOTH FCC,HSTCU AND TRIM SWITCHES REPLACED.
